Paper by Erik D. Demaine
- Therese Biedl, Erik D. Demaine, Christian A. Duncan, Rudolf Fleischer, and Stephen G. Kobourov, “Tight Bounds on Maximal and Maximum Matchings”, Discrete Mathematics, volume 285, number 1–3, August 2004, pages 7–15.
- This paper is also available from ScienceDirect.
- Currently unavailable. If you are in a rush for copies,
- [Google Scholar search]
- Related papers:
- MatchingBounds_ISAAC2001 (Tight Bounds on Maximal and Maximum Matchings)
See also other papers by Erik Demaine.
These pages are generated automagically from a
Last updated March 21, 2017 by